# SDR FXG2007F00000

- Difficulty date: January 31, 2007
- Submitted: March 5, 2007
- Operation: Air carrier
- Aircraft: N151
- Make and model: Doug DC-6B
- Aircraft serial: 45496
- Engine: Pwa R2000*
- System (JASC): 5753 · Trailing Edge Flaps
- Part: Bracket
- Condition: Broken
- Location: T/E Flap
- Component: Flap, Doug
- Component part number: 5363998501
- Stage of operation: NR
- How discovered: O
- Nature of condition: O
- Precautionary procedure: O

## Discrepancy

AFTER FLIGHT MAINTENANCE FOUND THE OB ATTACH BRACKET AT THE OB END OF FLAP ASSY 5363998-501 BROKEN.  THIS ALLOWED THE VANE ASSY 5371802-1 TO COME LOOSE AND DAMAGE THE FLAP.  REPLACE THE FLAP AND VANE ASSY.  RETURNED AC TO SERVICE.  (K)
